Aa
Aa
A
A
A
Close
Avatar universal

Need some advice for tramadol

I have recently got off suboxone, I came off cold turkey and in about 2 mo the later started taking tramadol. Right now I’m in a 3rd world country where I can walk right in the pharmacy and get it. My wife was there for me getting off of suboxone and it out her through hell. Right now she is in the states and doesn’t know about my relapse, I would like to stop but I’m having trouble getting motivated, get through these withdrawals before she even comes back. How long should these wds last if I have been taking them for 1 1/2 months ; about 1,000+ a day?  In the past I’ve detox off methadone , Percocet , alcohol , benzos and suboxone.  I’ve posted on other sites but have not been having any luck on getting replies I’m hoping here is different .

I just recently bought a house on an island in the tropics with a lot of land. I’m off grid and it’s probably the best place to detox  because I can’t do anything stupid when I’m in the height of my wds.  I have so much going for me and the devil is trying to take it all. The only downside is I can get tramadol at the pharmacy . For relief I was thinking of gabapentin,thc butter and loperamide. The loperamide can actually stop with drawls for 12 hours, but should not be used for more than three days because the with drawls from lope are worse. Thanks in advance .
2 Responses
Sort by: Helpful Oldest Newest
495284 tn?1333894042
COMMUNITY LEADER
Tram withdrawals are no fun so the sooner you stop the better off you will be.  Tapering is something  that really needs to be done with this drug.  Seizures can happen.  Getting clean is the easy part, staying clean is the hard one as you know.  Addiction runs much deeper than just putting the drugs down.   You need to get honest with yourself and your wife. Tell her what is going on and check into some form of aftercare.  You need to deal with those demons that are keeping you chained up.  You know what you need to do so put a plan in place.  You are worth the fight~
Helpful - 0
1 Comments
You are correct and I already had a  seizure from tramdol . I don’t have the time to taper and I need to go cold turkey . I have some comfort meds that will really help, loperamide is an opiate, very long lasting. Gabapentin is great for these withdrawls along with thc butter . Right now as I’m typing this I’m twitching like crazy, my body jerks around and I can’t go out on the water anymore because I don’t know when the next seizure will happen. It’s complete insanity and I think I need to fast and pray. I’ve tried. Binding these demons in Jesus name, which I’ve seen done before but I need help. I’m alone here on an island and it’s tough. Thank for the reply
495284 tn?1333894042
COMMUNITY LEADER
I will keep checking back with you so you dont feel so all alone~
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.